# SDR DALA2023061604936

- Difficulty date: June 16, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 141,452 hours, 20,895 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 2L DOOR SLIGHT FLASHING. CORRECTIVE ACTION: PERFORMED OPERATIONAL TEST IAW B767-300 AMM 52-73-00-715-001. COULD NOT DUPLICATE FAULT. A/C OK FOR SVC. (4880406)
